# SDR MZZA0700002

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 25,584 hours, 9,770 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. THE FLASHLIGHT BATTERY WAS REPLACED IAW MM 25-64-00.
